Андрей Моргулис
Андрей Моргулис
Bestätigte E-Mail-Adresse bei math.sfedu.ru
Titel
Zitiert von
Zitiert von
Jahr
Directed movement of predators and the emergence of density-dependence in predator–prey models
R Arditi, Y Tyutyunov, A Morgulis, V Govorukhin, I Senina
Theoretical population biology 59 (3), 207-221, 2001
1182001
Медленный таксис в модели хищник-жертва
ВН Говорухин, АБ Моргулис, ЮВ Тютюнов
Доклады академии наук 372 (6), 730-732, 2000
342000
Arnold’s method for asymptotic stability of steady inviscid incompressible flow through a fixed domain with permeable boundary
A Morgulis, V Yudovich
Chaos: An Interdisciplinary Journal of Nonlinear Science 12 (2), 356-371, 2002
332002
Slow taxis in a predator-prey model
VN Govorukhin, AB Morgulis, YV Tyutyunov
DOKLADY MATHEMATICS C/C OF DOKLADY-AKADEMIIA NAUK 61 (3), 420-422, 2000
312000
Compressible helical flows
A Morgulis, VI Yudovich, GM Zaslavsky
Communications on Pure and Applied Mathematics 48 (5), 571-582, 1995
221995
Flows in a Channel of Finite Length: Washing-off, Trapping, and Self-oscillations of Vorticity
VN Govorukhin, AB Morgulis, VA Vladimirov
J. Fluid Mech 659, 420-472, 2010
202010
Математическая модель активных миграций как стратегии питания в трофических сообществах
ЮВ Тютюнов, НЮ Сапухина, АБ Моргулис, ВН Говорухин
Журнал общей биологии 62 (3), 253, 2001
172001
Instability of an inviscid flow between porous cylinders with radial flow
K Ilin, A Morgulis
Journal of Fluid Mechanics 730, 364, 2013
162013
Loss of smoothness and inherent instability of 2D inviscid fluid flows
A Morgulis, A Shnirelman, V Yudovich
Communications in Partial Differential Equations 33 (6), 943-968, 2008
152008
Instability of a two-dimensional viscous flow in an annulus with permeable walls to two-dimensional perturbations
K Ilin, A Morgulis
Physics of Fluids 27 (4), 044107, 2015
132015
On existence of two-dimensional nonstationary flows of an ideal incompressible liquid admitting a curl nonsummable to any power greater than 1
AB Morgulis
Siberian Mathematical Journal 33 (5), 934-937, 1992
121992
Mathematical model of active migrations as feeding strategy in trophic communities
T IuV, S NIu, AB Morgulis, VN Govorukhin
Zhurnal Obshchei Biologii 62 (3), 253-262, 2001
102001
Моделирование активных миграций пространственно распределенной популяции
ВН Говорухин, АБ Моргулис, ИН Сенина, ЮВ Тютюнов
Обозрение прикладной и промышленной математики. М.: Научное изд-во ТВП 6 (2 …, 1999
101999
Non-linear asymptotic stability for the through-passing flows of inviscid incompressible fluid
A Morgulis
Asymptotic Analysis 66 (3-4), 229-247, 2010
92010
Асимптотическая устойчивость стационарного режима протекания идеальной несжимаемой жидкости
АБ Моргулис, ВИ Юдович
Сибирский математический журнал 43 (4), 840-857, 2002
92002
Chaotic advection in compressible helical flow
VN Govorukhin, A Morgulis, VI Yudovich, GM Zaslavsky
Physical review E 60 (3), 2788, 1999
91999
On the steady streaming induced by vibrating walls
K Ilin, A Morgulis
SIAM Journal on Applied Mathematics 72 (5), 1406-1427, 2012
82012
Steady streaming between two vibrating planes at high Reynolds numbers
K Ilin, A Morgulis
arXiv preprint arXiv:1108.2710, 2011
82011
Расчет двумерных режимов протекания идеальной несжимаемой жидкости сквозь прямоугольный канал
ВН Говорухин, АБ Моргулис, ВИ Юдович
Доклады Академии Наук 412 (4), 480-484, 2007
82007
Inviscid instability of an incompressible flow between rotating porous cylinders to three-dimensional perturbations
K Ilin, A Morgulis
European Journal of Mechanics-B/Fluids 61, 46-60, 2017
72017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20